Looking for some advice - I take a brown inhaler daily. Recently I took a break, as I'm well and having a gap from my usual exercise routine (which seems to be a trigger for me), because I keep getting bouts of oral thrush. Started taking my brown inhaler again yesterday as I felt things were going backwards a bit, and after two doses my tongue and throat is sore and burning again.
I've seen a pharmacist for this twice and mentioned it to my GP. I've been given Daktarin gel, which does work but only on the front of my tongue as I can't apply it to the back (frankly applying it at all is a nightmare - not sure who invented it haha), and some numbing/antibiotic lozenges (!?) - can't see how these will help as thrush is a fungus (and moreover antibiotics tend to encourage growth) :/.
Anyway, I'm really fed up with it now. I keep being told to rinse my mouth with water after - which I do - and typically I also take the inhaler prior to eating a meal.
Any ideas? Or is this something I just have to put up with?